# SDR ASOA2016060614984

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELECTRICAL BAY FLOOR CRACKED, FS 193.  REPAIRED CRACK IN FS 193 ELECTRICAL BAY FLOOR, RT SIDE IAW REO 670-53-11-509, REV C.
